Convergence theorems for a bivariate nonexpansive operator

Cholatis Suanoom, Chakkrid Klin-eam, Wongvisarut Khuangsatung

Abstract


In this paper, we prove some fixed point theorems for coupled-nonexpansive mapping and prove strong convergence and weakly convergence theorems for a double Mann-type iterative process to approximating a fixed point for coupled-nonexpansive operator in Hilbert spaces. Moreover, we prove some properties of the coupled fixed point set for coupled-nonexpansive mapping and prove fixed point theorem for such mapping on Banach spaces.

Full Text: PDF

How to Cite this Article:

Cholatis Suanoom, Chakkrid Klin-eam, Wongvisarut Khuangsatung, Convergence theorems for a bivariate nonexpansive operator, Advances in Fixed Point Theory, Vol 8, No 3 (2018), 274-286

Copyright © 2018 Cholatis Suanoom, Chakkrid Klin-eam, Wongvisarut Khuangsatung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.